# SDR ASAA2023081644642

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,472 hours, 1,573 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM LIGHT ON RECALL. GROUNDED - YES. ACCOMPLISHED IFIM 22-00-810-D73, DFCS SPEED/STAB TRIM TEST PASSED, NO HISTORY 60 DAYS.
